# SDR MWEA060054

- Difficulty date: May 27, 2006
- Submitted: May 31, 2006
- Operation: Air carrier
- Aircraft: N814ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48010
- Aircraft time: 53,979 hours, 47,178 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A PORTION OF THE EMERGENCY FLOOR LIGHTING UNATTACHED.  FOUND WIRES BROKEN, SPLICED WIRES TO LIGHT.
